MAUDE Adverse Event Report: MEDTRONIC NEUROMODULATION VERIFY ENHANCED; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCONTINENCE

MEDTRONIC NEUROMODULATION VERIFY ENHANCED; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCONTINENCE
Model Number 353101
Medical Device Problem Codes Failure to Deliver Energy (1211); Migration or Expulsion of Device (1395); Energy Output Problem (1431); Therapy Delivered to Incorrect Body Area (1508); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Undesired Nerve Stimulation (1980); Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/09/2023
Type of Reportable Event Malfunction
Event or Problem Description
Information was received from a trial patient who was using an external neurostimulator (ens) for the treatment of bladder issues.It was reported that the patient's trial began on (b)(6) 2023.It was reported that they are not sure if the trial is working properly.Patient also states they are not feeling stimulation in the bike seat area.Pt stated on saturday night they felt the stim at the top of their buttocks really strong.Pt states they also felt it right where their bandaid was and sometimes experiencing something like a prick in certain spots.Patient also mentioned yesterday they were standing in the kitchen on the linoleum floor and their left foot felt like something was vibrating and it did it for no more than 3 minutes.Patient stated they thought the wire might have moved and that's why they were feeling it on the left side.Pt mentioned they did get their thumb caught on one of the cords.Pt states now they feel stim in their arms and sometimes in their legs.When agent asked pt if they were getting a 50% reduction in symptoms, pt mentioned they were finally able to get 5 hours of sleep on friday.Pt states they tried calling their doctor and the person will be having someone call the pt back.In the meantime, the pt was told to call medtronic.Patient services asked if patient has a right and a left side.After looking at handset pt confirmed they are on the left side.Agent reviewed pt should be feeing stim in the bike seat area and it should be comfortable.The patient was redirected to their healthcare provider to discuss switching sides.
 
Additional Manufacturer Narrative
Section d references the main component of the system.Other medical products in use during the event include: brand name lead; product id neu_unknown_lead (lot: unknown); product type: 0200-lead; implant date (b)(6) 2023; medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Additional information was received from a healthcare professional (hcp).The hcp reported that to clarify the device not working, the patient did not understand the expected sensation or how to work the device well.Nothing was wrong/defective with the device.The cause of the device not working was user error as the patient was difficult to educate.The issue has been resolved.The cause of the patient not feeling stimulation in the bike seat area was determined.The patient has concurrent back pain and had discomfort near the bandaid.The issue has been resolved.

Brand Name
VERIFY ENHANCED
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCONTINENCE
Manufacturer (Section D)
MEDTRONIC NEUROMODULATION
7000 central ave ne
minneapolis MN 55432
Manufacturer (Section G)
MEDTRONIC NEUROMODULATION
7000 central ave ne
minneapolis MN 55432
Manufacturer Contact
glen belmer
7000 central avenue ne rcw215
minneapolis, MN 55432
6122713209
MDR Report Key17760962
Report Number2182208-2023-02657
Device Sequence Number15145802
Product Code EZW
UDI-Device Identifier00763000344573
UDI-Public00763000344573
Combination Product (Y/N)N
PMA/510(K) Number
P970004
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number353101
Device Catalogue Number353101
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/11/2023
Supplement Date Received by Manufacturer10/05/2023
Initial Report FDA Received Date09/15/2023
Supplement Report FDA Received Date10/27/2023
Date Device Manufactured05/30/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
"SEE H10...."; SEE H10...
Patient SexFemale
Patient Weight73 KG